# SDR C2XA08RI151

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 15,543 hours, 8,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2276 - EWR - FLT CREW REPORTED RT EXIT IDENTIFIER UPPER AT EMERGENCY EXIT INOPERATIVE.  MX R&R NR 5 EMERGENCY LIGHT INVERTER AND PERFORMED OPS CHECK SUCCESSFULLY.  AC WAS APPROVED TO RETURN TO SERVICE.
